MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is confirmed for one (1) of one (1) returned mobi-c implant 13x15 h5 (pn mb3355) for the failure of disassembly.The severity of this event is 2 ([rmr-00107).Medical records were not provided for review.Device evaluation: the item matches information in the complaint file.The superior plate is labeled mb062k/5346307.The inferior plate is labeled mb103k/5345315.There are no visual deformities on any of the returned items.The peek cartridge and threaded screw were not returned with the mobi-c device, so the product could not be reassembled in a functional test.Complaint history: there were 5 (five) other complaints for similar events (disassembly) related to the same part number in the 12 months leading up to the notification date through to the present.0(zero) additional search results for the lot and item search.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use and compatibility: this device is used for treatment.Reported event is not related to a combination of product lines; therefore, a compatibility review is not applicable.Potential cause: this event could possibly be attributed to, surgeon failing to disengage the implant from implant holder completely before removing the implant holder.Corrective/preventive action: no corrective or preventive actions are recommended at this time.
 
Event or Problem Description
It was reported that during the surgery, the mobi-c implant did not fully disengage from the implant holder, and it disassembled when it was pulled out of the disc space with the inserter.A new implant was used to successfully complete the case.There were no impacts on the patient.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10744297
Report Number3004788213-2020-00179
Device Sequence Number3313186
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)241001(10)5351175
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue NumberMB3355
Device Lot Number5351175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR